# SDR HALA2022011800015

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 30,848 hours, 72,130 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bracket
- Condition: Loose
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EQ - COCKPIT EMERGENCY EXIT WINDOW FO SIDE WILL NOT CLOSE // FOUND F/O LOWER TRACK SUPPORT BRACKET AFT BOLT LOOSE. REIINSTALLED NEW BOLT, OP HECK GOOD OK FOR SERVOCE, PER AMM 56-12-30.
